Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suddenly have body chills, low back pain, weakness. Naproxyn and aspirin helped but symptoms returns. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I suddenly have body chills and have to wear a fleece coat to keep warm.It started in the middle of the night two nights back.Low back pain also which I have had for several months.Slight elevated oral temperature(100.5)
General feeling of weakness and tiredness. One naproxyn sodium with one 5 grain aspirin will stop the chills and
body aches.But the condition returns after a few hours. What to do?
XXXXX Lexington,S.C. 0000

Posted Sun, 29 Sep 2013 in General Health
Answered by Dr. Rakhi Tayal 50 minutes later
Brief Answer:
Likely to be a viral infection.

Detailed Answer:
Thanks for trusting us with your health concern.
It appears that you could be having possible Viral fever which is supported by headache, feeling feverish, weakness.

Fever is when temperature is 100 degree farenheit or more usually. Normal body temperature is usually 98.6 degree farenheit.

Usually viral fevers will subside on their own within a week or two unless they get complicated.
Keep well hydrated with plenty of warm fluids and especially fruit juices.

Keep warm, avoid exposure to cold as this could aggravate the problem.

Eat plenty of fresh fruits and green leafy vegetables. Eat high protein diet like cereals, pulses, chicken, lean meat, eggs.
Do continue with the treatment that you are already taking. In case the symptoms aggravate then do consult your physician for stronger prescription medicines.

Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor